# SDR DALA2019041102445

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 79,107 hours, 17,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN LIGHT ON LEFT SIDE OF CABIN BETWEEN 1ST CLASS AND ECONOMY IS INOPERATIVE. REPLACED BATTERY CHARGER M9011. SYSTEM OPERATION IS NORMAL.
